Discrete Halanay-type inequalities and applications

Eduardo Liz, Anatoli Ivanov, Juan Bosco Ferreiro

Research output: Contribution to journalArticlepeer-review

44 Scopus citations


The discrete Halanay-type inequalities and applications were discussed. It was found that a class of difference equations closely related with the discrete-type Halanay inequalities were the difference equation with maxima. The application of theorem to the Lozi map which was a piecewise linear version of the Hénon map was also presented.

Original languageEnglish (US)
Pages (from-to)669-678
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number6
StatePublished - Dec 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Discrete Halanay-type inequalities and applications'. Together they form a unique fingerprint.

Cite this